# SDR 96ZZZX98

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6099P
- Make and model: Snias AS350B2
- Aircraft serial: 2818
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67246
- Condition: Leaking
- Location: M/R
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO HAD BEEN REMOVED FOR LEAKAGE.  FOLLOWING INSPECTION BY REPAIR AGENCY (NO DEFECTS FOUND), UNIT WAS REINSTALLED.  AFTER 10 HOURS IN SERVICE, SERVO STARTED TO LEAK.
